# SDR DLM88091529

- Difficulty date: September 19, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 48,772 hours, 36,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL CRACKED NR 4415B.  INSTALLED REPAIR PER SRM 53-01 FIG 2 AND DWG PL9957802.
